MathSciNet Relay Station
MathSciNet bibliographic data
MR1349175 (96g:60098) 60J45 (60J10 60J15 60J65)
Benjamini, Itai; Pemantle, Robin; Peres, Yuval Martin capacity for Markov chains. Ann. Probab. 23 (1995), no. 3, 1332–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement